A formula for Nash equilibria in monotone singleton congestion games - Archive ouverte HAL Access content directly
Journal Articles Economics Bulletin Year : 2013

A formula for Nash equilibria in monotone singleton congestion games

(1) , (2) , (1)
1
2

Abstract

This paper provides a simple formula describing all Nash equilibria in monotone symmetric singleton congestion games. Our approach also yields a new and short proof establishing the existence of a Nash equilibrium in this kind of congestion games.
Not file

Dates and versions

halshs-00869876 , version 1 (04-10-2013)

Identifiers

  • HAL Id : halshs-00869876 , version 1

Cite

Samir Sbabou, Hatem Smaoui, Abderrahmane Ziad. A formula for Nash equilibria in monotone singleton congestion games. Economics Bulletin, 2013, 33 (1), pp.334-339. ⟨halshs-00869876⟩
138 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More